Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 56, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 4, 2022, 1:08 PM CDT for Bryan County, Oklahoma. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2022, 1:08 PM CDT (18:08 UTC)
- Expired
- Nov 4, 2022, 2:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 160 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 1:27 PM CDT | TSTM WND DMG | 2 Sw Calera, OK | MOBILE HOMES DAMAGED AROUND PLATTER AND CALERA. |
| Nov 4, 1:27 PM CDT | TSTM WND DMG | 2 Sw Calera, OK | SOCIAL MEDIA IMAGES OF 18-WHEELER OVERTURNED ON US-75 SOUTHWEST OF CALERA. TIME ESTIMATED VIA RADAR. |
| Nov 4, 1:30 PM CDT | TSTM WND DMG | 1 N Calera, OK | TREES AND POWERLINES DOWN AT CALERA HIGH SCHOOL. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Nov 4, 1:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
411
WFUS54 KOUN 041808
TOROUN
OKC013-041900-
/O.NEW.KOUN.TO.W.0056.221104T1808Z-221104T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
108 PM CDT Fri Nov 4 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Bryan County in southeastern Oklahoma...
* Until 200 PM CDT.
* At 108 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sherman, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Durant, Colbert, Achille, Kemp, Hendrix, Cartwright, Blue, Utica,
eastern Lake Texoma and Calera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3372 9637 3378 9643 3377 9650 3382 9653
3382 9658 3384 9662 3403 9645 3403 9621
3375 9621 3377 9629 3375 9631 3370 9632
3369 9636
TIME...MOT...LOC 1808Z 226DEG 28KT 3362 9668
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale2 follow-up statements
063
WWUS54 KOUN 041825
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
125 PM CDT Fri Nov 4 2022
OKC013-041900-
/O.CON.KOUN.TO.W.0056.000000T0000Z-221104T1900Z/
Bryan OK-
125 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN BRYAN COUNTY...
At 124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Colbert, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Durant, Colbert, Achille, Kemp, Hendrix, Cartwright, Blue, Utica,
eastern Lake Texoma and Calera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3372 9637 3378 9643 3377 9650 3382 9653
3382 9658 3384 9662 3403 9645 3403 9621
3375 9621 3377 9629 3375 9631 3370 9632
3369 9636
TIME...MOT...LOC 1824Z 229DEG 36KT 3391 9650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Mahale102
WWUS54 KOUN 041837
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
137 PM CDT Fri Nov 4 2022
OKC013-041900-
/O.CON.KOUN.TO.W.0056.000000T0000Z-221104T1900Z/
Bryan OK-
137 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN BRYAN COUNTY...
At 136 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Durant, moving northeast at 40 mph. Another
circulation was located near Achille.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Durant, Colbert, Achille, Kemp, Hendrix, Blue, Utica and Calera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3372 9637 3378 9643 3377 9650 3392 9655
3403 9645 3403 9621 3375 9621 3377 9629
3375 9631 3374 9631
TIME...MOT...LOC 1836Z 231DEG 35KT 3396 9639
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 12:37 PM CDT, 31 minutes earlier.
Area forecast discussion, Nov 4, 12:37 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Norman OK 1237 PM CDT Fri Nov 4 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 242 AM CDT Fri Nov 4 2022 Keeping the bullet format going given busy short term: - Thunderstorms expected to continue developing very early this morning and affect northwest and west-central Oklahoma. Most of the storms should stay near and behind the cold front, minimizing the severe threat. However, we will be watching closely for storms east/ahead of the front for severe wind/brief tornado potential. - Most model guidance has a relative minimum in activity across central portions of Oklahoma through the morning, but any small storm/showers that develops will have to be watched closely. - The greatest tornado risk remains across southeast Oklahoma this afternoon and evening, especially with those storms that stay out/east of the cold front. - Going to be chilly behind the front today and tonight, so while many areas will see a mild and humid morning, falling temperatures and gusty north winds will make it feel much different by late afternoon. Cannot rule out some wet snow flakes across far northwest Oklahoma this evening. - Freezing temperatures appear possible across northern and western portions of Oklahoma. Many areas have seen a freeze and we are well beyond the date of average first freeze, so no freeze warnings planned on this shift. This will be reassessed today. - Brief elevated fire weather conditions across western north Texas late this morning and this afternoon behind the dryline and ahead of cold front. Intense, progressive longwave trough will pass over the region today and tonight. Initial jet streak currently progressing over the Panhandles at this typing, yielding strong forcing near incoming cold front. Scattered showers and storms expected to continue with a few severe storms possible. What is preventing a greater risk of nocturnal tornadoes early this morning will be fast southerly progress of strong cold front. This will act to undercut the storms and prevent the ingesting of surface based parcels. Could still mix down some severe level wind gusts or perhaps see some marginally severe hail though. Caveat will be if we get convection ahead of/east of the front. If that happens the tornado threat will be much higher, at least for brief/weak tornadoes. While there could be a relative decrease in storm activity during the post sunrise hours of the morning as the nocturnal low level jet weakens, still expect some shower and thunderstorm activity along and behind the cold front continuing into the afternoon. Activity near the front will be more of a linear mode, and with progression of colder air, minimal tornado threat is expected with storms near front. Any storms east/ahead of the cold front will need to be watched closely due to increasing instability and still sufficiently strong low level shear. During the afternoon and evening, as cold front overtakes the dryline and moves into an environment of stronger instability and shear (mainly southeast of Interstate-44 or near/southeast of Wichita Falls, Lawton, Oklahoma City and Stillwater) severe thunderstorms are forecast to increase in both intensity and coverage with damaging wind gusts and tornadoes the main concerns, followed by some large hail. Storms that develop ahead of the front, mainly across areas near and east of Ardmore and Ada this afternoon and early evening, could pose a more substantial tornado risk. There will continue to be rain well behind the cold front this afternoon and perhaps into the evening across northwest and north central Oklahoma. With falling temperatures through the day, cannot rule out some wet snow flakes across extreme northwest Oklahoma, Harper and Woods counties. Current forecast does not mention snow, but if precipitation lingers longer than expected, this could change. If it happens, it would likely melt upon contact with a relatively warm ground. Freezing or near freezing temperatures will be in the forecast for late tonight, but with many areas having seen a freeze this fall and those locations being beyond their average first freeze, we opted not to issue any freeze headlines. && .LONG TERM... (Saturday through Thursday) Issued at 242 AM CDT Fri Nov 4 2022 After below average temperatures to start the weekend, a moderation of temperatures expected Sunday and Monday despite another weak frontal intrusion on Sunday. With upper flow then becoming stronger and more zonal, return flow (both warmer and more moist) will spread over the region Monday into Tuesday. This could yield some warm advection showers and perhaps a few thunderstorms. Next chance for more impactful weather still progd by models late next week with another longwave trough and associated cold front. Still a lot of model disagreement on timing and impacts. && .AVIATION... (18Z TAFS) Issued at 1233 PM CDT Fri Nov 4 2022 Showers and thunderstorms along a cold front will continue to impact aviation weather this afternoon. The front is currently from SWO to OUN to SPS and continuing southeastward. Storms have developed behind it, with conditions frequently dropping into MVFR/IFR. Gusty northwest winds and low ceilings can be expected for several hours behind the front, with clearing occurring from west to east overnight. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 37 62 48 72 / 0 0 0 0 Hobart OK 35 64 45 73 / 0 0 0 0 Wichita Falls TX 40 70 51 79 / 0 0 0 0 Gage OK 29 67 39 70 / 10 0 0 0 Ponca City OK 35 64 44 70 / 20 0 0 0 Durant OK 41 65 48 75 / 20 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...11 LONG TERM....11 AVIATION...04
Hazardous weather outlook, Nov 4, 3:01 AM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 301 AM CDT Fri Nov 4 2022 OKZ004>048-050>052-TXZ083>090-050815- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 301 AM CDT Fri Nov 4 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Scattered thunderstorms across far northwest Oklahoma early this morning are expected to spread eastward over the region today. The greatest severe weather risk will be across southeast Oklahoma, where tornadoes, damaging wind gusts, and large hail are possible during the afternoon and evening hours. This area of greatest concern will be near and east of Ardmore, Ada, and Holdenville. Farther to the north and west, strong to severe thunderstorms may develop along a cold front and dryline as they move from west to east this morning into the afternoon. The primary hazards will be damaging wind gusts and large hail with a low tornado risk. Thunderstorms should end from west to east Friday afternoon through the evening hours. .Fire Weather... Brief, elevated fire weather conditions are possible across western north Texas this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... The next chance for thunderstorms will be Monday into Tuesday, mainly across southeast and central Oklahoma. Organized severe storms are not expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Nov 4, 11:00 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Norman OK
1100 AM CDT Fri Nov 4 2022
OKZ036-TXZ083>085-041630-
Jackson OK-Foard TX-Wilbarger TX-Hardeman TX-
1100 AM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of southwestern
Jackson, central Foard, west central Wilbarger and southeastern
Hardeman Counties through 1130 AM CDT...
At 1100 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Crowell, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Quanah, Crowell, Chillicothe, Margaret, Medicine Mound and Copper
Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3444 9969 3431 9940 3382 9976 3382 9977
3391 9995
TIME...MOT...LOC 1600Z 206DEG 48KT 3394 9982
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ZwinkSpecial weather statement, Nov 4, 11:35 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Norman OK
1135 AM CDT Fri Nov 4 2022
OKZ006-007-041700-
Alfalfa OK-Grant OK-
1135 AM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of east central Alfalfa
and western Grant Counties through NOON CDT...
At 1135 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Great Salt Plains Lake, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Wakita, Jet, Nash, Manchester and Great Salt Plains Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3659 9796 3659 9797 3668 9825 3700 9809
3700 9774
TIME...MOT...LOC 1635Z 206DEG 49KT 3675 9809
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ZwinkSpecial weather statement, Nov 4, 11:36 AM CDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Norman OK 1136 AM CDT Fri Nov 4 2022 OKZ034-036-TXZ083-085-041700- Greer OK-Jackson OK-Wilbarger TX-Hardeman TX- 1136 AM CDT Fri Nov 4 2022 ...A strong thunderstorm will impact portions of central Jackson, south central Greer, northwestern Wilbarger and east central Hardeman Counties through NOON CDT... At 1136 AM CDT, Doppler radar was tracking a strong thunderstorm 4 miles northwest of Chillicothe, moving northeast at 55 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Altus, Chillicothe, Olustee, Martha, Elmer, Friendship, Altus Air Force Base, Odell and Humphreys. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3418 9951 3426 9970 3481 9947 3468 9915 TIME...MOT...LOC 1636Z 206DEG 49KT 3429 9957 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Zwink
Special weather statement, Nov 4, 12:16 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Norman OK
1216 PM CDT Fri Nov 4 2022
OKZ022-035-036-041745-
Kiowa OK-Washita OK-Jackson OK-
1216 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of south central
Washita, northeastern Jackson and central Kiowa Counties through 1245
PM CDT...
At 1216 PM CDT, Doppler radar was tracking a strong thunderstorm near
Friendship, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Altus, Hobart, Roosevelt, Gotebo, Headrick, Friendship, Altus Air
Force Base, Warren, Tom Steed Reservoir and Humphreys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3481 9926 3481 9925 3482 9925 3517 9902
3502 9874 3454 9921 3464 9937
TIME...MOT...LOC 1716Z 212DEG 47KT 3469 9921
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ZwinkSpecial weather statement, Nov 4, 12:22 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Norman OK 1222 PM CDT Fri Nov 4 2022 OKZ006-007-011-012-041815- Major OK-Garfield OK-Alfalfa OK-Grant OK- 1222 PM CDT Fri Nov 4 2022 ...A strong thunderstorm will impact portions of eastern Alfalfa, western Grant, northwestern Garfield and northeastern Major Counties through 115 PM CDT... At 1222 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles northwest of Ringwood, moving northeast at 55 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Helena, Ringwood, Wakita, Cleo Springs, Goltry, Meno, Jet, Nash, Hillsdale, Manchester, Carrier, Great Salt Plains Lake and Waldron. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3627 9820 3640 9848 3700 9823 3700 9760 TIME...MOT...LOC 1722Z 212DEG 49KT 3642 9833 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Zwink
Special weather statement, Nov 4, 12:55 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
1255 PM CDT Fri Nov 4 2022
OKZ051-052-041830-
Marshall OK-Bryan OK-
1255 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of northwestern Bryan
and eastern Marshall Counties through 130 PM CDT...
At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Pottsboro, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Durant, Kingston, Silo, Mead, Armstrong, Cartwright, Woodville,
Little City, eastern Lake Texoma, Calera and Mcbride.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3385 9663 3388 9659 3389 9659 3390 9663
3392 9666 3391 9668 3386 9669 3383 9671
3382 9675 3383 9677 3386 9678 3387 9680
3412 9664 3411 9629 3382 9656
TIME...MOT...LOC 1755Z 215DEG 27KT 3384 9669
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:40 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Nov 4, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 27 min |
| Nov 4, 3:54 AM CDT | Special Weather Statement | OUN | Harper | 21 min |
| Nov 4, 4:10 AM CDT | Special Weather Statement | OUN | Harper | 20 min |
| Nov 4, 4:26 AM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Nov 4, 4:56 AM CDT | Special Weather Statement | OUN | Harper | 19 min |
| Nov 4, 5:23 AM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Nov 4, 6:22 AM CDT | Special Weather Statement | OUN | Woodward | 38 min |
| Nov 4, 6:52 AM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Nov 4, 6:56 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 38 min |
| Nov 4, 7:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| Nov 4, 7:47 AM CDT | Special Weather Statement | OUN | Custer | 28 min |
| Nov 4, 7:52 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 53 min |
| Nov 4, 8:09 AM CDT | Special Weather Statement | OUN | Major | 36 min |
| Nov 4, 8:14 AM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| Nov 4, 8:21 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 39 min |
| Nov 4, 8:46 AM CDT | Special Weather Statement | OUN | Major | 29 min |
| Nov 4, 8:52 AM CDT | Special Weather Statement | OUN | Kay | 38 min |
| Nov 4, 9:01 AM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Nov 4, 9:15 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Major | 45 min |
| Nov 4, 9:59 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| Nov 4, 10:16 AM CDT | Special Weather Statement | OUN | Major | 44 min |
| Nov 4, 10:41 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Nov 4, 11:35 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Nov 4, 11:36 AM CDT | Special Weather Statement | OUN | Jackson | 24 min |
| Nov 4, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Nov 4, 12:16 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| Nov 4, 12:22 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 53 min |
| Nov 4, 12:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 20 min |
| Nov 4, 12:55 PM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| Nov 4, 1:10 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| Nov 4, 1:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Nov 4, 1:21 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 39 min |
| Nov 4, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 41 min |
| Nov 4, 1:40 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Nov 4, 1:42 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Nov 4, 2:05 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
| Nov 4, 2:09 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| Nov 4, 2:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 46 min |
| Nov 4, 2:20 PM CDT | Tornado Warning | OUN | Atoka | 25 min |
| Nov 4, 2:33 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Nov 4, 2:38 PM CDT | Tornado Warning | OUN | Bryan | 37 min |
| Nov 4, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 20 min |
| Nov 4, 3:03 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| Nov 4, 3:34 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 5 hr |
| Nov 4, 3:36 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| Nov 4, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 48 min |
| Nov 4, 3:50 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Marshall, Pontotoc | 3 hr |
| Nov 4, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 44 min |
| Nov 4, 4:06 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 4 hr |
| Nov 4, 4:48 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 27 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.